# SDR 2019FA0000221

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Aircraft: N1674V
- Make and model: Cessna 172M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 600 X 6  MAIN GEAR TUBES IN JAN 2019 AND AT THE FIRST 100 HOUR I ROTATED TIRES AND UPON ROTATING THE TUBES AND AIRING UP TIRES BOTH TUBES FAILED AT THE PARTING SEAM IN THE MIDDLE OF THE TIRE ALMOST LIKE THERE WASN'T A GOOD BOND BETWEEN THE TUBE HALVES OR THERE WERE THIS SPOTS WHERE THEY WERE JOINED.
